| Model Number |
BENEVISION N17 PATIENT MONITOR |
| Medical Device Problem Codes |
Adverse Event Without Identified Device or Use Problem (2993); Output Problem (3005); No Visual Prompts/Feedback (4021)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
01/29/2025
Type of Reportable Event
Death
Additional Manufacturer Narrative
A mindray field service representative collected the patient database, and the benevision n17 monitor logs for investigation.The log analysis shows the following: the n17 was set to standby mode at 15:28 on (b)(6) 2025 and exited standby mode at 7:39 on (b)(6) 2025.In standby mode, the monitor stops all parameter measurements and disables all alarm indications.In conclusion, there is no patient data for (b)(6) 2025, because the n17 was in standby mode.Benevision n17 performed according to specifications, no product malfunction occurred.
Event or Problem Description
The user reported being unable to see patient discharge data for (b)(6) 2025, on benevision n17 (serial number (b)(6).The user was able to see data on (b)(6) 2025, and (b)(6) 2025.The patient expired.
Additional Manufacturer Narrative
Event or Problem Description
The user reported being unable to see patient discharge data for (b)(6) 2025, on benevision n17 (serial number (b)(6)).The user was able to see data on (b)(6) 2025, and (b)(6) 2025.The patient expired days after the (b)(6) 2025 (the exact date is unknown).
Additional Manufacturer Narrative
A mindray field service representative collected the patient database and the benevision n17 monitor logs for review.Mindray provided the benevision n17 keystroke activity for the required period.A mindray service representative, upon clarifying the request, returned to the site to collect logs from the anesthesia unit.However, since the attempt to collect data was on (b)(6) 2025, the data for the occurrence date ((b)(6) 2025) is no longer available on the a-series.No device malfunction was reported with the mindray devices.Units are monitored per specifications.
Event or Problem Description
During an investigation follow-up on april 7, 2025, the customer clarified the investigation request.No alleged malfunction was reported.The customer is requesting the keystroke for the a7 anesthesia machine (serial number (b)(6)) and the benevision n17 patient monitor (serial number (b)(6)).The request is for raw data from 09:00 am to 11:00 am on (b)(6) 2025.Some ventilation changes were made to the anesthesia machine at 10:28.Therefore, the customer requested to provide details on the keystroke activity on the anesthesia machine and bedside monitor 10 minutes before and 10 minutes after that time.The patient expired days after (b)(6) 2025 (the exact date is unknown).